# SDR AAL2024F00006

- Difficulty date: August 24, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 14,913 hours, 5,657 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 3 BRAKE WAS SPITTING FIRE AFTER BRAKE SET AT GATE. REMOVED AND REPLACED #NUMBER 3 (AALA202408302987) AND NUMBER 4 (AALA202408303501) MLG BRAKES, OPERTIONAL AND LEAK CHECK GOOD. PER AMM 32-41-41.
